On the Structure of Sets of Points of Classes One, Two and Three
Mathematische Annalen, Tome 102 (1930), pp. 624-632
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1930__102_159398,
author = {A.H. Blue},
title = {On the {Structure} of {Sets} of {Points} of {Classes} {One,} {Two} and {Three}},
journal = {Mathematische Annalen},
pages = {624--632},
year = {1930},
volume = {102},
zbl = {55.0055.02},
url = {http://geodesic.mathdoc.fr/item/MAN_1930__102_159398/}
}
A.H. Blue. On the Structure of Sets of Points of Classes One, Two and Three. Mathematische Annalen, Tome 102 (1930), pp. 624-632. http://geodesic.mathdoc.fr/item/MAN_1930__102_159398/